Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Having cramps and swollen foot. Taking atenolol. Have low back pain. Normal?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2005
Answered : 507 Questions
taking atenolol having calve cramps and feet swollen is that normal
Posted Sat, 29 Jun 2013 in General Health
Answered by Dr. Omer 1 hour later

I am Dr.Omer and i am here to help you with your query

Sorry to hear about swelling in feet and calf cramps

Atenolol is known to cause fatigue and peripheral edema (accumulation of water in feet and ankles) in 10 percent of the patients

I would suggest to get a Doppler ultrasound of your legs and ankle , as leakage of vein valves is another common cause in your age (43). Heart and renal function also need to be assessed. Discuss with your treating doctor. The medication can be changed if needed.

I hope this explains your query. Feel free to ask any further questions.

Take care

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor